A note on the generic solvability of the Navier-Stokes equations
Rendiconti del Seminario Matematico della Università di Padova, Volume 83  (1990), p. 177-182
@article{RSMUP_1990__83__177_0,
     author = {Secchi, Paolo},
     title = {A note on the generic solvability of the Navier-Stokes equations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {83},
     year = {1990},
     pages = {177-182},
     zbl = {0712.35078},
     mrnumber = {1066439},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1990__83__177_0}
}
Secchi, Paolo. A note on the generic solvability of the Navier-Stokes equations. Rendiconti del Seminario Matematico della Università di Padova, Volume 83 (1990) , pp. 177-182. http://www.numdam.org/item/RSMUP_1990__83__177_0/

[1] H. Beirão Da Veiga, On the construction of suitable weak solutions to the Navier-Stokes equations via a general approximation theorem, J. Math. Pures Appl., 64 (1985), pp. 321-334. | MR 823407 | Zbl 0615.35068

[2] A.V. Fursikov, On some problems of control and results concerning the unique solvability of a mixed boundary value problem for the three-dimensional Navier-Stokes and Euler systems, Dokl. Akad. Nauk SSSR, 252 (1980), pp. 1066-1070. | MR 576448 | Zbl 0481.35001

[3] H. Sohr - W. VON WAHL, Generic solvability of the equations of Navier-Stokes, Hiroshima Math. J., 17 (1987), pp. 613-625. | MR 920717 | Zbl 0676.35073

[4] V.A. Solonnikov, Estimates for the solutions of nonstationary Navier-Stokes equations, J. Soviet Math., 8 (1977), pp. 467-529. | Zbl 0404.35081